# SDR C2XA01CL208

- Difficulty date: September 28, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Engine: Allsn AE3007A
- Engine time: 7,245 hours, 5,743 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Torque Tube
- Part number: 23069629
- Condition: Failed
- Location: Inlet Guide Vane
- Part time: 7,245 hours, 5,743 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE-BNA FLIGHT NR 4045  CREW REPORTED THAT THE NR 2 ENGINE N2 WENT TO 102.5 PERCENT WITH N1 AT 67 PERCENT MAX. COULD NOT GET MORE THAN 67 PERCENT N1 AT ANY TIME. NR 2 ENGINE FAILED ON LANDING ROLLOUT. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT WAS RELEASED FOR SERVICE. SUPPLEMENT: INTERNAL ENGINE INSPECTION AT THE REPAIR FACILITY REVEALED THE IGV TORQUE TUBE HAD FAILED.
